MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP MEDLINE; TRAY,FOLEY,INSERTION,PVP,10ML,LF,PVP

MEDLINE INDUSTRIES LP MEDLINE; TRAY,FOLEY,INSERTION,PVP,10ML,LF,PVP
Catalog Number DYND10160
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
Air in syringe.
 
Additional Manufacturer Narrative
It was reported that a catheter change kit was opened and it was noted that the black cap was not present on the syringe and there was a large amount of air in the syringe.The facility reported that the kit was not used.A new kit was obtained and used.The patient was not affected and no medical intervention was required.No additional information is available at this time.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Brand Name
MEDLINE
Common Device Name
TRAY,FOLEY,INSERTION,PVP,10ML,LF,PVP
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key24444075
Report Number1417592-2026-00149
Device Sequence Number21409376
Product Code OHR
UDI-Device Identifier10080196997091
UDI-Public10080196997091
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND10160
Device Lot Number96925100002
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown